# SDR SWAA2021083106477

- Difficulty date: August 11, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 32,936 hours, 20,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT BS 480 TO BS 500D LBL 25 WL 156 ; / REMOVED FCB L/H FLOOR TO SIDE WALL SUPPORT IAW SRM 51-40-02REMOVED CORROSION FROM FCB LH FLOOR TO SIDEWALL SUPPORT AT MULTIPLE SPOTS; DEEPEST SPOT AT BS 462 IN AN AREA OF L=1' X W=1' X D=.038' REMOVED CORROSION ON FWD CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT IN A 114'L X 1' W X .005' AREA FROM ORIGINAL THICKNESS OF .040. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. PINPOINT MICROMETER ID ATS1672 SN 65092939 FABRICATED FCB L/H FLOOR TO SIDEWALL SUPPORT BS 396 TO BS 500D FROM MATERIAL BAC1496- 444#7075T62 LOT : 1466234-1. FABRICATED SPLICE B/N BS 480 TO BS 500 FROM MATERIAL BAC1496-444#7075T62 LOT : 1466234-1. APPLIED CHEMICAL CONVERSION COATING PER SRM 53-00-53-2R-6APLLIED PRIMER ON FCB L/H FLOOR TO SIDEWALL SUPPORT BS 396 TO 500D AND SPLICE REPAIR IAW. SRM 51-20-01-0G-0 . OK TO INSTALL SPLICE REPAIR BS 480 TO BS 500.;] INSTALLED SPLICE REPAIR ON FCB L/H FLOOR TO SIDEWALL SUPPORT BS 480 TO 500 IAW. SRM 53-00-53-2R-6 INSTALLED FCB L/H FLOOR TO SIDEWALL SUPPORT BS 396 TO 500D IAW. DWG:143A7500
